# SDR VTZA97320

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 7334 · Fuel Pressure Sensor
- Part: Press Switch
- Part number: 1103P0783
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

JFK/IAD - FLT 6222 - DURING TAKEOFF AT 0915 HOURS ON 6-11-97, ABORTED TAKEOFF DUE TO LT FUEL LOW PRESSURE CAPTION ILLUMINATED, FUEL PRESSURE NORMAL.  AIRCRAFT RETURNED TO GATE AT JFK WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND OPENED DMI 06751, MEL 28-5.  MAINTENANCE CLOSED DMI 06751 ON 6-12-97 BY REMOVING AND REPLACING LOW PRESSURE SWITCH.  OPS CHECK OK.  AIRCRAFT RELEASED AND APPROVED FOR RETURN TO SERVICE.  (X)
